# SDR HALA0700240

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,645 hours, 29,045 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 1147
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MSG: ENG FIRE LP 1 DISPLAYED.  BIT CHECKED PER FIM 26-11-00.  REPLACED LEFT ENG LOOP 1 FIRE DETECTION CARD.  FUNCTIONAL CHECKED OK PER A MM 26-10-01.
